# SDR SWAA2023021000316

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 24,108 hours, 11,477 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Wedge
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON TE WEDGE CRACKED ON FWD WEB MEASURING 1 AND EXTENDING BEYOND RADIUS<[01] ACCOMPLISHED EA 23-154-00430.
